Skip to Main content Skip to Navigation
Other publications

About the second theorem of welfare economics with stock markets

Abstract : This paper discusses necessary optimality conditions for multi-objective optimization problems with application to the Second Theorem of Welfare Economics. We use the extremal principle, since we consider non-convex sets non-smooth functions. Particularly, we develop a slight generalization of the main result of A. Jofré and J. Rivera Cayupi [A nonconvex separation property and some applications, Math. Program. 108 (2006) 37-51], which allows more flexibility in a stochastic economy with production and stock market. Formally, we define a stock market equilibrium through the necessary optimality conditions at a constrained Pareto optimal allocation. We show that the Second Theorem of Welfare Economics holds in a two-period framework. But, by mean of an example, we show that this later result is no longer true for multi-period economies.
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://halshs.archives-ouvertes.fr/halshs-00118822
Contributor : Lucie Label Connect in order to contact the contributor
Submitted on : Wednesday, December 6, 2006 - 3:38:07 PM
Last modification on : Tuesday, January 19, 2021 - 11:08:27 AM
Long-term archiving on: : Thursday, April 8, 2010 - 12:09:38 PM

File

B06053.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : halshs-00118822, version 1

Collections

Citation

Jean-Marc Bonnisseau, Oussama Lachiri. About the second theorem of welfare economics with stock markets. 2006. ⟨halshs-00118822⟩

Share

Metrics

Record views

273

Files downloads

233